# SDR HAIHEEA9587

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Cockpit
- Component: Narco
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT CAME ON AT EVERY LANDING.
